Nagoya Mathematical Journal

On derivations and holomorphs of nilpotent Lie algebras

G. Leger and E. Luks

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 44 (1971), 39-50.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118798447

Mathematical Reviews number (MathSciNet)
MR0297828

Zentralblatt MATH identifier
0264.17003

Subjects
Primary: 17B30: Solvable, nilpotent (super)algebras

Citation

Leger, G.; Luks, E. On derivations and holomorphs of nilpotent Lie algebras. Nagoya Math. J. 44 (1971), 39--50. https://projecteuclid.org/euclid.nmj/1118798447


Export citation

References

  • [1] N. Bourbaki, Groupes et Algebres de Lie, Paris, 1960.
  • [2] J. Dixmier and W. Lister, Derivations of nilpotent Lie algebras,Proc. A. M. S., vol. 8 (1957), pp. 155-158.
  • [3] N. Jacobson, Lie Algebras, New York, 1962.
  • [4] G.Leger,Derivations of Lie algebras III, Duke Math. Journ., vol. 30, (1963), pp.637- 646.
  • [5] E.Schenkman, Onthederivation algebraandtheholomorph ofa nilpotent algebra, Mem. A. M. S., no. 14, (1955), pp. 15-22.
  • [6] S. Togo, On thederivation algebras of Lie algebras, Can. J. Math., vol. 13, (1961),pp. 201-216. TuftsUniversity BucknellUniversity

See also

  • See also: G. Leger, E. Luks. Correction and comment concerning "On derivations and holomorphs of nilpotent Lie algebras''. Nagoya Mathematical Journal vol. 59, (1975), pp. 217-218.